I have not been able to get an answer about my son...
He is almost 13 yo. We stopped Amlodipine 2 months ago for High Blood Pressure resulting from Post Streptococcal Glomerulonephritis (though I belive this is unrelated)
So the story begins on a Saturday when he had returned from a week of outdoor school He complained about not feeling well and continued through the weekend with bodyaches coming on (mainly his arm, legs and belly) By Monday he was really not feeling well but no headaches, nausea, fever or vomitting.
So we went to the Dr and his abdomen was tender with no masses. We did bloodwork (which was normal) along with urinalysis which showed increase blood and protein. Our Dr informed his Nephrologist and she agreed it was unlikely to be related to previous kidney problems.
So we went home to wait it out. He felt better Tuesday evening the was going to go to school Wed. morning. He woke up Wed with abdominal pain radiating into back. Back to Dr and increased upper abdominal pain. Sched a same day CT scan which he refused because of IV. His pain at that pain had stopped anyway. We rechecked his urine on Friday and it had gone back to almost normal.
So fast forward a couple weeks later. He has been really tired since the incident. I am called to school to pick him up. He is very weak, headache, with nausea. He was better after being home for a bit and eating. This happened to next day also in the morning. This last Monday I had to pick him up with headache and nausea.
Ok long story I know. Could this be pancreas related with the previous incident of abdomnial pain and now possible incidents of hypoglycemia? Any other ideas? I am stumped and am tired of taking him to the Doctor's only to be told go home and wait.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?